# SDR 6CBA2025042704001

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N653AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1653
- Aircraft time: 8,700 hours, 7,606 cycles
- Engine: Pwc PT6A67P
- Engine time: 7,950 hours, 6,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 26000 FT IN VFR CONDITIONS, THE CREW REPORTED A BURNING OIL ODOR IN ACS SYSTEM. AN EMERGENCY DECLARED AND THE CREW DIVERTED TO KBWI. OXYGEN WAS USED BY THE CREW AND PASSENGER AT THIS TIME. LANDING WAS UNEVENTFUL. NO ABNORMAL ENG INDICATIONS OR CAS MESSAGES NOTED, NO EXTERNAL LEAKS OR OIL LEVEL CHANGE WAS NOTED BY THE CREW DURING POST FLIGHT INSPECTION. TECHS EXAMINED THE ENGINE BEHIND THE BLEED VALVE & INSIDE INLET AND NOTED IT TO BE DRY.  THE AGB/EXHAUST BREATHER TUBE SHOWED SIGNS OF OIL INDICATING OIL OVER-SERVICING.  WATER SEPARATOR REMOVED, INSPECTED, & REPLACED AS A PRECAUTION, BUT NO DEFECTS FOUND.  NO SMELL WAS NOTED DURING RUNS, OPS & LEAK CHECK GOOD.
